# SDR FDEA201302260454

- Difficulty date: February 26, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 68,641 hours, 24,554 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin
- Part number: 114N40827
- Condition: Scratched
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SLAT NOSE SKIN MINOR SCRATCH.  FOUND JUST INBD OF OTBD MAIN TRACK.  REPAIRED IAW EA F-5750-162921, PART 1.  MAJOR REPAIR
